# SDR DALA2022061304136

- Difficulty date: June 10, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N544US
- Make and model: Boeing 757251
- Aircraft serial: 26491
- Aircraft time: 80,986 hours, 25,445 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Condition: Cracked
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 5644 - ATB - EARLY INTO FLIGHT F/O WINDSCREEN CRACKED. CORRECTIVE ACTION: C/W OVERWEIGHT LANDING INSPECTION. REPLACED F/O WINDSCREEN AND HEAT CONTROL UNIT ON M192 FOR THE RIGHT FORWARD/LEFT SIDE WINDOW.
